A continuity bound for the expected number of connected components of a random graph: a model for epidemics. / Audenaert, Koenraad; Hanson, Eric; Datta, Nilanjana.

In: ArXiv.org, Vol. 1912, No. 05599, 13.12.2019.

Research output: Contribution to journalArticle

Submitted

Standard

A continuity bound for the expected number of connected components of a random graph: a model for epidemics. / Audenaert, Koenraad; Hanson, Eric; Datta, Nilanjana.

In: ArXiv.org, Vol. 1912, No. 05599, 13.12.2019.

Research output: Contribution to journalArticle

Harvard

APA

Vancouver

Author

BibTeX

@article{3e8f9a129b334ca59d9256510d7c81c4,
title = "A continuity bound for the expected number of connected components of a random graph: a model for epidemics",
author = "Koenraad Audenaert and Eric Hanson and Nilanjana Datta",
year = "2019",
month = dec,
day = "13",
language = "English",
volume = "1912",
journal = "ArXiv.org",
number = "05599",

}

RIS

TY - JOUR

T1 - A continuity bound for the expected number of connected components of a random graph: a model for epidemics

AU - Audenaert, Koenraad

AU - Hanson, Eric

AU - Datta, Nilanjana

PY - 2019/12/13

Y1 - 2019/12/13

M3 - Article

VL - 1912

JO - ArXiv.org

JF - ArXiv.org

IS - 05599

ER -